# SDR SWIA201436113

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 27,182 hours, 22,807 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF SELECTED GEAR UP & RECEIVED GEAR DISAGREE WARNING MESSAGE.  FLT 4960 ADJUSTED NLG WOW NR 1, NR 2 & NLG CTR PROX SWITCHES IAW MM 32-61-05 & 32-30-00.  PERFORMED FREE FALL & GEAR SWINGS, OPERATIONS CHECKED GOOD.
